# SDR SWIA2019100346404

- Difficulty date: August 6, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 42,986 hours, 36,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR ENTRY THRESHOLD CORRODED AROUND UPPER SCREW HOLES.  LOCATED NEW PART AND INSTALLED NEW NUTPLATES WITH NEW RIVETS IAW SRM. RESTORED FINISH.
